Toggle Main Menu Toggle Search

ePrints

A Typed Logic of Partial Functions Reconstructed Classically

Lookup NU author(s): Professor Cliff Jones

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Jones CB, Middelburg CA

Publication type: Article

Publication status: Published

Journal: Acta Informatica

Year: 1994

Volume: 31

Issue: 5

Pages: 399-430

Print publication date: 01/05/1994

ISSN (print): 0001-5903

ISSN (electronic): 1432-0525

Publisher: Springer

URL: http://dx.doi.org/10.1007/BF01178666

DOI: 10.1007/BF01178666


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share